# SDR CALA2017071702261

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 73,564 hours, 18,516 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Ufi
- Part number: 1030001001
- Part serial: 3447
- Condition: Faulty
- Location: E&E Bay
- Part time: 919 hours, 174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT CTR PUMPS PRESS LIGHT IS ON.  CONFIRMED RT MAIN TANK FUEL DECREASE.  REMOVED AND REPLACED UFI AND RAM FOR RIGHT OVERRIDE PUMP OPS CHECK GOOD REF FIM 28-22 TASK 401 AND AMM 28-22-15.
